# SDR DHL2003366503

- Difficulty date: May 23, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Split
- Location: Elevator
- Part time: 36,541 hours, 21,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV IS CORRODED/SPLITTING ALONG THE TE.  REMOVED 2 EACH BASES AND 5 EACH STATIC ELEMENATORS FOM.  REMOVED CORROSION IAW A300-B4-200 SRM 51-40-11, FOUND TO BE OUT OF LIMITS IAW A300 SRM 55-20-00.  FABBED DOUBLER IAW A300 SRM 55-20-00.  PAA'D DOUBLER IAW TPS-1001-REV E, PRIMED AREA, BONDED REPAIR, ALODINED REPAIR, EDGE SEALED, REINSTALLED 2 EACH BASES AND 5 EACH STATIC ELEMENATORS ALL IAW A300 SRM 55-20-00.  PERFORMED ELECTRICAL CHECK IAW AMM 23-60-00.
